UNIGE document Scientific Article
previous document  unige:12544  next document
add to browser collection
Title

Algebraically Stable and Implementable Runge-Kutta Methods of High Order

Authors
Published in SIAM Journal on Numerical Analysis. 1981, vol. 18, no. 6, p. 1098-1108
Abstract There are three interesting properties of methods for (stiff) ordinary differential equations: order, stability and efficiency of implementation. This paper constructs Runge-Kutta methods of orders 5 and 6 which possess these properties to a high extent. We further classify all algebraically stable methods of an arbitrary order and give various relationships between contractivity and order of implicit methods.
Stable URL http://archive-ouverte.unige.ch/unige:12544
Full text
Article (Published version) (271 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.jstor.org/stable/2157258
Structures

188 hits

0 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :